# SDR SWIA2019091246286

- Difficulty date: August 1, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER WING PLANK ACCESS HOLE 540BB HAS CORROSION ON THE LANDINGS. (C-CHECK) RO: 09/12/2019 REPAIRED CORROSION TO LT LOWER WING PLANK ACCESS HOLE AT 540BB IAW REO.
